MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. DCA Vantage

Siemens Healthcare Diagnostics Inc. DCA Vantage
Catalog Number 10282969
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction

Brand Name
DCA Vantage
Common Device Name
DCA Vantage
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics Manufacturing Ltd.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key50537439
Report Number3002637618-2026-00102
Device Sequence Number18659298
Product Code LCP
UDI-Device Identifier00630414551364
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K071466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10282969
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown